MAUDE Adverse Event Report: ST PAUL BCI CAPNOGRAPH WITH OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOGRAPH WITH OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated.The device passed all functional tests.The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
 
Event or Problem Description
It was reported that the the number on the etco2 machine would not consistently read correctly on customers sleep system.No adverse effects.

Brand Name
BCI CAPNOGRAPH WITH OXIMETER
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14189579
Report Number3012307300-2022-06883
Device Sequence Number4408302
Product Code CCK
UDI-Device Identifier10610586036828
UDI-Public10610586036828
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004001
Device Catalogue Number9004001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown